# SDR DL72L980021

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Cracked
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR CRACKED.  REPAIRED SPAR PER SRM 51-40-3 (REF 57-50-2) ENG SIG.
